# SDR CA970428008

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Computr
- Part number: HG180U243
- Condition: Intermittent
- Location: Pilot Adc
- Component: Honeywell
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF ROLL CAPTAINS AND FIRST OFFICERS AIRSPEED INDICATORS HAD A DISCREPANCY OF 20 KNOTS. REPLACED PILOTS AIR DATA COMPUTER AND DID PITOT STATIC TEST.
